# SDR QXEA2020010900016

- Difficulty date: January 9, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00658
- Aircraft time: 7,684 hours, 4,613 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Binding
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN MOVING CONTROL COLUMN FORWARD THERE IS A GRINDING/BINDING FEELING AND SOUND. BOTH FO AND CA SIDE. REMOVED FROM SERVICE. PERFORMED GVI OF VISIBLE COMPONENTS OF CONTROL COLUMN IN FLIGHT DECK + FWD AVIONICS BAY. DETERMINED NOISE TO BE LIKELY ORIGINATING FROM CONTROL COLUMN COMMAND POSITION SENSORS.
PERFORMED GVI OF CONTROL COLUMN COMMAND POSITION SENSORS, FOUND LARGE AMOUNTS OF DUST AND DEBRIS ON THE INNER BARRELS. CLEANED AND POLISHED INNER BARRELS IAW E175 AMM 12-22-02-100-801-A AND RIGGED IAW E175 AMM 27-33-01-820-801-A. PERFORMED FLIGHT CONTROL RETURN TO SERVICE TEST IAW E175 AMM 27-00-00-070-801-A, AND FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT, NO DEFECT NOTED PER GPM 9.2. AIRCRAFT RETURNED TO SERVICE.
